| Model Number |
SC-8216-70 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient's spinal cord stimulator (scs) paddle lead showed a lot of high impedance ratings upon device optimization.The patient underwent a lead replacement procedure and was doing well postoperatively.
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: the device was not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code unable to exclude device problem will be used.
Event or Problem Description
It was reported that the patient's spinal cord stimulator (scs) paddle lead showed a log of high impedance ratings upon device optimization.The patient underwent a lead replacement procedure and was doing well postoperatively.